# SDR ASAA2018060924995

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,959 hours, 13,172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-START CHECKLIST FOR APU -FOUND LOOP "B" FOR NR 2 ENG FIRE DETECT INOP. (NO ILLUMINATION IN NR 2 FIRE HANDLE). GROUNDED - YES. ENGINE FIRE DETECTION OPERATIONAL TEST DONE SUCCESSFULLY MULTIPLE TIMES REF AMM 26-11-00-710-801. NO FAULTS AND NR 2 ENG HANDLE LIGHTS UP EVERY TIME. GVI DONE ON ALL NR 2 FIRE DETECTION HARNESSES: TERMINALS ALL SECURE AND NO VISIBLE DAMAGE TO DETECTORS. NO HISTORY PAST 30 DAYS. THIS CLEARS MEL 26-2B. OVHT DET SWITCH FOR NR 2 ENG PLACED BACK IN NORMAL POSITION AND ALL PLACARDS REMOVED.
